# SDR ABXA9900734

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5654743405
- Condition: Corroded
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP,  INBOARD AFT UPPER SKIN CORRODED.  REPAIRED IAW DC8 SRM  51-1-21 AND DWG 5642960.
